[MOL] Re: Liz/Radiation Side Effects [02789] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Re: Liz/Radiation Side Effects



Liz,

I know what you mean about eating on time. I am going through radiation
treatment as well.  I find that I have to eat or I become weak.  The radiation
did affect my esophogus for about a week (a result of radiation to the chest)
and I could not eat because of the pain.  But it did go away.  After that, you
name it, I have been eating it.  I am also tired in the evenings.  Some days I
will have this burst of energy but if I act on it I become exhausted.  I have
learned to tame the burst of energy.

You will find this funny.  Chemo makes me eat.  On my chemo days I pig out.  I
think it is the anti-nausea pills (sterroids) they give me.  Every week I go
to chemo I send my husband or father to the cafeteria to get me lunch DURING
my chemo.  
And lunch is a 4 course meal. My husband thinks it is a riot. He just can't
get over it.  There I am getting the chemo, pigging out on cheese tortellini
and creamed spinach soup. LOL! 

They were so worried about my weight however, I have only lost 1 lb.  

Anway, eat, rest and don't worry about the weight.  Your body needs all the
nourishment it can get.

Donna  
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------